# SDR SWIA202158147

- Difficulty date: May 11, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N121SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000430
- Aircraft time: 18,224 hours, 9,823 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Probe
- Condition: Failed
- Location: Nr 2 Ads
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HI WARNING MESSAGE ACCOMPANIED BY A PRESN AUTO FAIL CAUTION MESSAGE AT 37,000 FEET. CABIN ALTITUDE WAS STABLE AT 6600 FEET, DELTAP WAS STABLE 7.7PSI, AND LFE WAS DISPLAYED NORMALLY. ALTHOUGH THE CABIN SEEMED STABLE, CREW FOLLOWED QRC ACTIONS. QRC DIRECTED A DESCENT TO 10,000 FEET, AND CREW DIVERTED. AFTER LANDING, ADS PROBE 2 FAIL AND FLT CTRL ADS FAIL ADVISORY MESSAGES APPEARED.      (FLIGHT 4670)     INTERROGATED THE CMC AND FOUND MULTIPLE FAULT CODE FOR ADS PROBE 2 FAIL AND FLT CTRL ADS FAIL ADVISORY MESSAGES, AS WELL AS CABIN ALTITUDE HI WARNING MESSAGES AS WELL AS PRESN AUTO FAIL CAUTION MESSAGES.  UPON FURTHER INVESTIGATION FOUND THAT BOTH CABIN ALTITUDE HI AND PRESN AUTO FAIL MESSAGES ALONG WITH ADS PROBE 2 FAIL AND FLT CTRL ADS FAIL MESSAGES ARE CONNECTED THROUGH THE ADC.  TROUBLESHOT PER FIM 34-15-00-810-865-A, AND FIM 27-36-00-810-904-A.  REMOVED AND REPLACED #2 ADS PROBE IN REFERENCE TO AMM 34-13-01.  OPS CHECK GOOD AT THIS TIME.
